MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC HOLDING SLEEVE-STANDARD FOR MATRIX; MISC ORTHO SURGICAL INSTR

WRIGHTS LANE SYNTHES USA PRODUCTS LLC HOLDING SLEEVE-STANDARD FOR MATRIX; MISC ORTHO SURGICAL INSTR
Model Number 03.632.001
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes (b)(6) reports an event as follows: it was reported that on (b)(6) 2019, one of the screwdriver shaft stardrive for matrix was stripped at the distal end tip as well as one of the retaining sleeve standard for matrix was also damaged at the distal end tip where the rings was starting to wear down and come off due to the patient hard bone during a matrix posterior spinal fusion.No fragments were generated.Nothing fell into the patient.The procedure was successfully completed with no surgical delay reported.There was no patient consequence.This report is for a holding sleeve.This is report 2 of 2 for (b)(4).

Brand Name
HOLDING SLEEVE-STANDARD FOR MATRIX
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8586554
Report Number2939274-2019-57862
Device Sequence Number19249298
Product Code LXH
UDI-Device Identifier10705034718668
UDI-Public(01)10705034718668
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.632.001
Device Catalogue Number03.632.001
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/08/2019
Initial Report FDA Received Date05/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1